# SDR 0467400018

- Difficulty date: January 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 62,657 hours, 13,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON LOWER BULKHEAD CHORD AT BS 1000 S 41L.  REPAIRED PER EA 67-165093.
